The IBS just hits occasionally after 20+ yrs dealing with it.
Lately, just constant constipation but finally becoming almost under control w/stool softener and probiotics.
OAB - is best its been in 20+ yrs , but still require incontinence underwear, even with OAB med and Inter-stim, and post-5 bladder surgeries.
Often pain in bottom of abd., lower pack, upper back .. cause undetermined ..but I BELIVE it is to do with the constipation issue.
I am a 48 year old female who has always been very fit and healthy. I had a serious pelvic injury, sustained in a RTA in 2004, breaking my pelvis in several places, including the rich sacroiliac joint, which was completely broken. A number of surgeries, to plate both the front and back of my pelvis ensured a fairly good recovery, allowing me to return to running and other physical activities, leading abnormal life. Last year I began to notice I was getting breathless and m running suffered I was also getting increasing migraines. Tests showed a very hight blood pressure rate and failing kidney function. I am still undergoing tests to try and obtain a firm diagnosis, but with little success. My health has deteriorated alarmingly since November, and not only can I no longer run, but the pain in my ankles, legs and lower back, make walking difficult. I struggle to get out of bed and getting downstairs is almost reliant on hand rails.
I have been back to my GP and others, many times over the last 6 months, and although I am now being seen by a nephrologist, have no real diagnosis. Each time I see a clinician regarding the pain in my feet and legs, I am dismissed as "having over done things with my achilles - both of them???? I was advised no physio, because of the blood problems, but finally saw a physio last thursday, who said he believes i might be suffering from AS. I have subsequently done hours of research and am minded to agree that all of my symptoms, including the unexplainable high BP is pointing towards AS - I cannot take anti inflamatories because of the reduced kidney function and am at a loss as to how I proceed. I cam frustrated beyond words that I have gone from a fit healthy active woman, to almost disabled, in such a short space of time…..
Does senna cause hair loss? I have terminal breast cancer and have
Been on Doxil for 11 mo. About 2 mo. Ago my hair began to fall out in strands. My cancer doctor does not think it is related to the Doxil. I also take Senna, Omesprole, Effexor, and several vitamins. Any suggestions for the hair loss? My eyelashes and ...
Mood problems with over the counter meds I am on a mood stabilizer and antidepressant. There was no warning on box of drowsiness or mood altering. I became very tired, irritable to the point I felt like yelling out loud in public and was markedly depressed.I actually haven't felt like that since I've improved with psych meds. Even led to a ...
Can depression really be the cause of a chemical inbalance (1 response) During my experience with these antidepressants that i took, Which were ssri they don't exactly work. At the start , you will feel headaches during the beginning of the pill popping which is usually taken in the morning. the more of these antidepressants you take the more you begin to feel the tole ...
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.